# SDR QXEA200602948

- Difficulty date: November 13, 2006
- Submitted: November 15, 2006
- Operation: Air carrier
- Aircraft: N610QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10033
- Aircraft time: 12,938 hours, 9,435 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PDX - BURNING OIL SMELL IN CABIN.  MAINTENANCE CYCLES THE AIR CONDITIONING PACKS, RAN THE ENGINES, CYCLED THE ANTI-ICE SYSTEM AND RAN THE APU ALL WITH NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
